# SDR CALA2017090403046

- Difficulty date: September 4, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 88,207 hours, 15,815 cycles
- Engine: Pwa PW4077
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4077D
- Part serial: 222225
- Condition: Faulty
- Location: Nr 1
- Part time: 39,886 hours, 6,241 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EGT INDICATION (ENGINE) RED LEFT ENGINE. PERFORMED TEST 9 OF 71-00-00-720-803. TEST FAILED. FUEL FLOW HIGH 20.44 AND EGT 549 AT POWER SETTING 1.25.  REPLACED NR 1 ENGINE PER AMM 71-00-02.
